advertisement
Question
Posted by: Zoë  | 2010/01/27

Sleepy

I' m a 34 year old woman and as soon as I start drinking a multivatamin I get so sleepy that I can' t keep my eyes open. I tried several products and all of them do the same.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Zoe
You may be sensitive to the preservative or colourant in the supplements. Try to rather get your vitamins in by eating at least 3 portions of fruit and 3 portions of vegetables a day.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/01/27

Hallo Zoe
You may be sensitive to the preservative or colourant in the supplements. Try to rather get your vitamins in by eating at least 3 portions of fruit and 3 portions of vegetables a day.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement